Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling constipated, nausea, chest pain, loss of appetite and weight loss. What's wrong?

I have a temp of 97.5. I ve been feeling bad for a few weeks. tired but get very little sleep. constipated, low urine output. slight chest pain headache, loss of appetite , sever weight loss , nausea , cranky, weak, stomach and leg pain. headaches. what s wong with me. I have never in my life rwn below 98.1 temperature before. I ve been running 97.5 all day and I ve been feeling really bad today.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
the condition you are facing must be diagnosed after clinical examination and invesigations but with the symptoms you have mentioned above i can give you some causes for the symptoms you are mentioning.
-irritable bowel syndrome
-celiac disease
-chrons disease
-colorectal cancer
even ovarian cancer can cause the same symptoms.
But i can tell you that it is a chronic disease and you need to consult doctor for sure.Thank you.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor